What a week!

not been on line for a time but here goes, started having uti's in Feb and gp put me on trimethoprim!! Uti's kept returning so kept going back on it but began to feel rough, went back to gp who said i would have to go on low dose daily, I repeatedly asked if it was ok with MTX and other drugs, he said it was and i carried on with it feeling really rough. I then rung to ask for steroid injection in my knee thats very painful and just mentioned what doc had put me on!!!! MTX and trimethoprim dont mix it can cause toxic reaction, but i didnt know and my gp hadnt checked, so off MTX while bloods done. No problem? Thursday in E & A not very well, headache, tummy ache and generally rough with lots of pain. They were great did loads of tests even a brain scan (yes they found it) addmitted to a ward and thank god one of my rhym docs, he said it was a big flare up and gave me steroid injection, Im feeling much better now but really mad at my gp and dont feel like seeing him again!!!! Anyone help me with this problem?

1 Reply

  • Wow poor you. I hope you are on the mend. I don't have any advice re your drugs and interactions but I can say that as I have so many allergies and intolerance to medications I always look up interactions and side effects prior to taking anything these days. I have saved my self some nasty surprises. Your pharmacist should also have told you BTW as the front line drug dispenser.

You may also like...